Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Diagnosed with peripheral neuropathy, getting worse with tingling and numbness in feet. Rebuilder helped temporarily. Advice ?

Hello..... I have been diagnosed with peripheral neuropathy (in my feet and lower legs, somewhat). I have had it for 5 yrs., gradually getting a little worse, with tingling and numbness in the feet. I have never taken any medicine for this, as I don t like putting chemicals into my body. I am 69 yrs. young, female, and keep active with housework, driving, shopping, walks, helping my husband with our WaterFillz drinking water kiosk company, and ten grandchildren !! My feet seem to hurt worse in the morning, until I get up and get going. Last fall, I ordered a Rebuilder foot machine from a USA company who supplies hospitals and Drs. offices with these machines. It helped for four months, now I seem to be stuck on a plateau. Any advice? Have you heard of these machines? Is there any other help for neuropathy? I don t want to be crippled when I m older. Thank you very much for your interest in people s problems! ------ AAAAA. Email address is: YYYY@YYYY
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi and welcome to HCM...
first thing is to find out the cause of neuropathy and then adress that cause.wither it is due to diabetes or vitamen deficiency or any other cause....
vitamen B Complex,and anti depressant are helpfull...
wish you good health...
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor